Central extensions of groups of Lie type. : Journal für die reine und angewandte Mathematik (Crelles Journal)

www.degruyter.com uses cookies, tags, and tracking settings to store information that help give you the very best browsing experience.
To understand more about cookies, tags, and tracking, see our Privacy Statement
I accept all cookies for the De Gruyter Online site

Jump to ContentJump to Main Navigation

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk


IMPACT FACTOR increased in 2014: 1.432
Rank 22 out of 310 in category Mathematics in the 2014 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2014: 3.585
Source Normalized Impact per Paper (SNIP) 2014: 1.745
Impact per Publication (IPP) 2014: 1.262

Mathematical Citation Quotient (MCQ) 2014: 1.27

VolumeIssuePage

Issues

Central extensions of groups of Lie type.

Charles W. Curtis

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 1965, Issue 220, Pages 174–185, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: 10.1515/crll.1965.220.174, December 2009

Publication History

Published Online:
2009-12-10

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
S. A. Chunikhin and L. A. Shemetkov
Journal of Soviet Mathematics, 1973, Volume 1, Number 3, Page 291
[2]
Tom De Medts and Katrin Tent
Forum Mathematicum, 2009, Volume 21, Number 1, Page 1
[3]
Helge Glöckner, Ralf Gramlich, and Tobias Hartnick
Israel Journal of Mathematics, 2010, Volume 177, Number 1, Page 49
[4]
W. J. Wong
Journal of the Australian Mathematical Society, 1973, Volume 16, Number 04, Page 495

Comments (0)

Please log in or register to comment.